# SDR 2013FA0000143

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 22,134 hours
- Engine: Cont IO520BB
- Engine time: 1,536 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: 0808
- Condition: Faulted
- Location: Mlg
- Part time: 2,333 hours, 9,331 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A DELAYED RESPONSE WHEN THE GEAR WAS PLACED IN THE UP POSITION ABOUT 15 SECONDS.  PILOT PLACED THE GEAR DOWN WITHOUT PROBLEM AND LANDED SAFELY WITHOUT INCIDENT.  THE AIRCRAFT WAS TROUBLESHOT AND THE DYNAMIC RELAY WAS FOUND TO BE FAULTY.  REPLACED THE RELAY AND GEAR OPS CHECK WAS GOOD. DYNAMIC RELAY WAS INSTALLED ON 18 OCT 09 AND HAS A TOTAL TIME OF 2332.8 WITH AN ESTIMATED CYCLES OF 9331.2. NO CAUSE OR RECOMMENDATION AT THIS TIME.
